| Catalog Number |
510035SIM1 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges that during the procedure the tip of the device broke and remained in the radial artery when the catheter was withdrawn from the patient.An additional surgery was required.Medical intervention was required.The detached piece was successfully retrieved.No additional patient consequence to report.
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
Only part of the alleged device was returned for evaluation.The part returned was examined visually and microscopically.The complaint is confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.